Global stabilization of the generalized Korteweg-de Vries equation posed on a finite domain - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2006

Global stabilization of the generalized Korteweg-de Vries equation posed on a finite domain

No file

Dates and versions

hal-00149689 , version 1 (28-05-2007)

Identifiers

  • HAL Id : hal-00149689 , version 1

Cite

Lionel Rosier, Bing-Yu Zhang. Global stabilization of the generalized Korteweg-de Vries equation posed on a finite domain. SIAM Journal on Control and Optimization, 2006, 45 (3), pp.927-956. ⟨hal-00149689⟩
113 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More